The article you requested is
Drs. Bauer and Reischies Reply
J Clin Psychiatry 1997;58:219-220 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($125) or print + online ($161 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: We are pleased at Dr. Knoll’s interest in our report1 on
clozapine-induced myoclonus. Similar to the course in four of
our patients, clozapine-related myoclonus in the case described
by Dr. Knoll was relieved after clozapine dose reduction. We
have gathered more positive experience with the addition of
carbamazepine in clozapine-induced myoclonus, a procedure
we apply if a clozapine dose reduction is connected to a significant
deterioration in psychotic symptoms in otherwise